# SDR USAA011363

- Difficulty date: November 12, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 665C2574696
- Condition: Delaminated
- Location: Elevator
- Part time: 31,633 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RIGHT ELEVATOR HAS DELAMINATION TOP SKIN PEELING 2 SPOTS 7.5 INCHES LONG BY 1 INCH WIDE, INBOARD EDGE 84 INCHES OUTBOARD FROM INBOARD 7.5 INCHES LONG BY 1 INCH WIDE.  TRAILING EDGE DAMAGE, DELAMINATED AND TOP SKIN TAPE PEELING IN 2 SPOTS REPAIRED PER EA 72905.  (M)
